# SDR USAA2014050500013

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 20,727 hours, 6,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 4C.  REPLACED EMERGENCY LIGHT AT SEAT 4C IAW AMM 33-51-19.
